advertisement
Question
Posted by: coffee fanatic | 2011-05-05

Asprin

hey Doc, whats up ? hope u gud. i stopped drinkin coffee abt a month ago n i had this terrible headaches n i started takin asprin - granpa- everiday. n i havent stopped takin it to this day. i take one sachet everi mornin. n its been a month now. what are the side effects of this ? is it gonna make me sick or sumthn ? hope not. i mean its jst one small sachet a day ? it curbs ma appetite like coffee did.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Coffee Fanatic
From what you say, I gather that you used to drink a lot of coffee and when you stopped a month ago, you then developed severe headaches (probably as a result of caffeine withdrawal symptoms). You then started using Grand-pa headache powders (1 a day) for the headaches, but are now using this medication as an appetite suppressant. Please check on the label of the Grandpa Headache Powders, because I looked up the tablets on the Internet and see that they contain Paracetamol, Aspirin and Caffeine! So you are still getting a caffeine fix once a day. In addition you are taking 2 rather strong pain killers which should not be taken chronically, esp if you don't have any pain. I would suggest that you stop taking pain powders if you do not have headaches and rather obtain your caffeine from 2-3 cups of coffee a day. Research has shown that moderate intakes of coffee are not harmful. Just don't drink excessive quantities of coffee otherwise you will develop caffeine side-effects like insomnia, tremors, irritability, anxiety, etc. Everything in moderation!
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011-05-06

Dear Coffee Fanatic
From what you say, I gather that you used to drink a lot of coffee and when you stopped a month ago, you then developed severe headaches (probably as a result of caffeine withdrawal symptoms). You then started using Grand-pa headache powders (1 a day) for the headaches, but are now using this medication as an appetite suppressant. Please check on the label of the Grandpa Headache Powders, because I looked up the tablets on the Internet and see that they contain Paracetamol, Aspirin and Caffeine! So you are still getting a caffeine fix once a day. In addition you are taking 2 rather strong pain killers which should not be taken chronically, esp if you don't have any pain. I would suggest that you stop taking pain powders if you do not have headaches and rather obtain your caffeine from 2-3 cups of coffee a day. Research has shown that moderate intakes of coffee are not harmful. Just don't drink excessive quantities of coffee otherwise you will develop caffeine side-effects like insomnia, tremors, irritability, anxiety, etc. Everything in moderation!
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement